Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On Levipil and Flacida for controlling fits. Feeling very weak, breathlessness. Need help

hai iam mothiram i have used since one month levipil 500mg and flacida tablet controling the fits doctor says that not a fits its psyclojical problems know fits is not coming but iam very weekness i have not one hours standing or sitting and not woking to 10 mts if i have woking to 10 meetrers then i have most problem to breething its lever place will be tight to air
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello there!
the symptoms you narrated are because of levetracetam.( levipil) it cause muscle weakness, pancytopenia, anemia, pain, dizziness, asthenia, headeches, somnolence, nervousness, anorexia, amnesia, anxiety, ataxia, depression, hostility, paresthesia, cough, double vision, Psychotic symptoms are also the result of it,, damages liver, steven johnson syndrome 9 a special kind of rash) weigt loss.
plus you stated your doctors point of view that it is psychiatry not fits. so i recommend first to have a full psychiatric evaluation and then they will decide whether it is a fit or just a panick attack with anxiety,

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor